# SDR IPXA2024051673956

- Difficulty date: May 2, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,988 hours, 36,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T43041
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, L/H WING TO BODY SPLICE LOWER SKIN LOWER SURFACE, STA 792, WBL 97.5. (EVALUATE) ACCOMPLISH REPAIR PER EO-90393-REQ1 AND EGAT EI F2024A57M-1171, REV. 4 (REF. T3F18E004H051) PRIOR TO FURTHER FLIGHT.
